# SDR P5CA2016071900168

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,463 hours, 2,077 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WOULD NOT DISPLAY KNOWN WEATHER IN MANUAL MODE IN FLT IAW AMM 34-63-00, WEATHER RADAR SYS TEST.  TEST OK MANUAL MODE OPERATION CHECK FUNCTION, OK.
